# SDR USAA2009051891219

- Difficulty date: May 15, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - NR 03C10853029/002 - LEVEL 2 EXFOLIATION CORROSION ON FLOOR BEAM T-CAP AT BS986, LBL52 TO RBL52. REPAIRED T-CAP AT BS986, LBL52 TO RBL52 IAW B737 US AIRWAYS TYPICAL REPAIR 53-60-01A.
